# SDR UALA2012040902170

- Difficulty date: April 9, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 65,146 hours, 9,392 cycles
- Engine: Pwa PW40903
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Terminal
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG TERMINAL ENDS BLUE AND YELLOW TEFLON IDENT SLEEVES ARE DETERIORATED.  REPLACED INSTALLATION ON TERMINALS.
